Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 98, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 30, 2016, 3:58 PM EDT for Alachua County, Putnam County, Florida. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2016, 3:58 PM EDT (19:58 UTC)
- Expired
- Jun 30, 2016, 4:28 PM EDT
- In force
- 30 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Alachua County, FL, Putnam County, FL
The radar
The Jacksonville radar (KJAX), 116 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.0 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 872 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 895 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
594
WUUS52 KJAX 301958
SVRJAX
FLC001-107-302045-
/O.NEW.KJAX.SV.W.0098.160630T1958Z-160630T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
358 PM EDT THU JUN 30 2016
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ALACHUA COUNTY IN NORTHERN FLORIDA...
WEST CENTRAL PUTNAM COUNTY IN NORTHEASTERN FLORIDA...
* UNTIL 445 PM EDT
* AT 358 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CROSS
CREEK... OR 9 MILES NORTH OF CITRA...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MELROSE...HAWTHORNE...CROSS CREEK...ROCHELLE...GROVE PARK...
JOHNSON AND LOCHLOOSA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2943 8217 2942 8218 2946 8221 2945 8219
2946 8219 2949 8223 2956 8229 2975 8206
2972 8205 2972 8203 2956 8188 2950 8200
2949 8203 2947 8206 2943 8213 2943 8214
2942 8215
TIME...MOT...LOC 1958Z 233DEG 17KT 2954 8216
HAIL...0.75IN
WIND...60MPH
$$
NELSON2 follow-up statements
565
WWUS52 KJAX 302018
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
418 PM EDT THU JUN 30 2016
FLC001-107-302045-
/O.CON.KJAX.SV.W.0098.000000T0000Z-160630T2045Z/
ALACHUA FL-PUTNAM FL-
418 PM EDT THU JUN 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHEASTERN ALACHUA AND WEST CENTRAL PUTNAM COUNTIES...
AT 418 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
HAWTHORNE...OR 9 MILES SOUTH OF MELROSE...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MELROSE...HAWTHORNE...ROCHELLE...CROSS CREEK...GROVE PARK...
JOHNSON AND LOCHLOOSA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2959 8225 2975 8206 2972 8205 2972 8203
2959 8191 2954 8201 2949 8210 2948 8216
TIME...MOT...LOC 2018Z 235DEG 17KT 2957 8208
HAIL...0.75IN
WIND...60MPH
$$
NELSON612
WWUS52 KJAX 302028
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
428 PM EDT THU JUN 30 2016
FLC001-107-302037-
/O.CAN.KJAX.SV.W.0098.000000T0000Z-160630T2045Z/
ALACHUA FL-PUTNAM FL-
428 PM EDT THU JUN 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALACHUA AND WEST
CENTRAL PUTNAM COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2959 8225 2975 8206 2972 8205 2972 8203
2959 8191 2954 8201 2949 8210 2948 8216
TIME...MOT...LOC 2022Z 233DEG 17KT 2960 8204
$$
NELSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:14 PM EDT, 44 minutes earlier.
Area forecast discussion, Jun 30, 3:14 PM EDT, 44 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 314 PM EDT THU JUN 30 2016 .Near term...Tonight and Friday...Thunderstorms moving ne across ne FL/se GA will intensify by late afternoon as they encounter the seabreeze front pinned near the east coast. Expect a few strong to marginally severe storms with locally heavy rainfall... strong gusty winds...and frequent lightning strikes in the stronger cells and mergers. Showers may linger past midnight as upper shortwave trough moves ne across the area. Friday will also be an active convective day as another upper impulse moves ne from the Gulf across a very moist airmass in place over ne Fl/se Ga. .SHORT TERM... Friday night...Showers and storms will continue into Friday evening primarily along and east of I-95 where sea breeze convergence occurred during the late afternoon. This activity should diminish around midnight with lack of diurnal heating. Precip chances increase along the gulf coast late Friday night into early Saturday morning as a weak shortwave approaches the Big Bend overnight and deep SW flow pushes activity onshore towards the I-75 corridor. Continued low temps in the mid 70s expected. Saturday through Sunday night...Sfc trough to our north and ridge to our east will continue deep moist southwesterly flow across the area this weekend. This pattern will allow showers and storms to begin earlier in the day...moving inland from the Gulf of Mexico and spreading area wide throughout the afternoon. Highest precip chances each afternoon will be along the I-95 corridor as the west and east coast sea breezes converge late in the day. Activity in this area should linger into into each evening. Afternoon temps in the low 90s expected for Saturday coming up a couple degrees on Sunday as ridge begins to build with trough weakening to our north. .LONG TERM... Monday through Thursday...Western extent of stacked ridge builds in early next week with max temps climbing back up into the upper 90s by middle of next week with heat indices around 105 degrees. With continued southwesterly flow and PWATS between 1.75 to 2 inches expect scattered afternoon showers and storms each day triggered by progressing sea breezes. Low temps in the mid to upper 70s continue throughout the long term period. && .AVIATION... Tempo thunder at TAF sites this afternoon and early evening until around 00z...with vcsh til around 04z as convection weakens after sunset. Prevailing VFR conditions will become MVFR/IFR in showers as cigs/vsbys lower in heavy downpours. && .MARINE... Frontal boundary will remain to the north with high pressure to the se the next few days. A sw flow will persist with daily seabreezes near the coast. Winds will be mostly 10 to 15 knots with seas up to 4 feet offshore. Daily rounds of showers and storms can be expected over the waters through the weekend... mainly in the late afternoon and evening hours. Rip Currents: Low through Friday. && .PRELIMINARY POINT TEMPS/POPS... AMG 73 91 74 93 / 50 50 20 30 SSI 75 89 78 89 / 50 50 30 40 JAX 73 91 76 92 / 50 60 30 50 SGJ 75 87 77 89 / 50 60 30 50 GNV 73 88 74 91 / 40 60 20 50 OCF 73 90 75 90 / 30 50 20 50 && .JAX Watches/Warnings/Advisories... FL...None. GA...None. AM...None. && Guillet/Zibura/
Hazardous weather outlook, Jun 30, 3:21 AM EDT, 12 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 321 AM EDT THU JUN 30 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-010730- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 321 AM EDT THU JUN 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE REGION THIS AFTERNOON AND EVENING. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS UP TO 55 MPH AND FREQUENT LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED...MAINLY DURING THE AFTERNOON AND EVENING HOURS. HEAVY DOWNPOURS...STRONG GUSTY WINDS...AND FREQUENT LIGHTING STRIKES WILL OCCUR WITHIN STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jun 30, 3:00 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
300 PM EDT THU JUN 30 2016
FLZ024-025-124-125-GAZ166-302000-
COASTAL NASSAU FL-INLAND DUVAL FL-COASTAL DUVAL FL-INLAND NASSAU FL-
COASTAL CAMDEN GA-
300 PM EDT THU JUN 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NASSAU...NORTHEASTERN
DUVAL AND SOUTHEASTERN CAMDEN COUNTIES UNTIL 400 PM EDT...
AT 259 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
OCEANWAY...OR NEAR JACKSONVILLE INTERNATIONAL ARPT...MOVING NORTHEAST
AT 25 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...ST. MARYS...KINGSLAND...FERNANDINA BEACH...HILLIARD...
CALLAHAN...JACKSONVILLE INTERNATIONAL ARPT...KINGS BAY BASE...
YULEE...OCEANWAY...LITTLE TALBOT ISLAND...
NASSAU VILLAGE-RATLIFF AND TALLYRAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3033 8165 3066 8192 3084 8142 3077 8142
3047 8138
TIME...MOT...LOC 1859Z 214DEG 20KT 3046 8163
NELSONSpecial weather statement, Jun 30, 3:08 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
308 PM EDT THU JUN 30 2016
FLZ032-033-037-302000-
CLAY FL-ST. JOHNS FL-PUTNAM FL-
308 PM EDT THU JUN 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR ST. JOHNS...NORTH CENTRAL PUTNAM
AND EAST CENTRAL CLAY COUNTIES UNTIL 400 PM EDT...
AT 308 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PICOLATA...OR 9 MILES SOUTHEAST OF GREEN COVE SPRINGS...MOVING
NORTHEAST AT 15 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
SAINT AUGUSTINE...GREEN COVE SPRINGS...FRUIT COVE...
WORLD GOLF VILLAGE...SAINT AUGUSTINE BEACH...VILANO BEACH...
BOSTWICK...NOCATEE...DURBIN...SAINT AUGUSTINE SOUTH...
SOUTH PONTE VEDRA...PICOLATA...GUANA RIVER STATE PARK...
SAINT AUGUSTINE SHORES...PALM VALLEY...ANASTASIA AND BAKERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2983 8125 2978 8155 2974 8163 2980 8172
2986 8172 3004 8167 3012 8158 3012 8154
3010 8154 3010 8145 3011 8144 3015 8143
3017 8132 3008 8129
TIME...MOT...LOC 1908Z 225DEG 13KT 2988 8159
NELSONSpecial weather statement, Jun 30, 3:16 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
316 PM EDT THU JUN 30 2016
FLZ033-037-302000-
ST. JOHNS FL-PUTNAM FL-
316 PM EDT THU JUN 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ST. JOHNS AND
NORTHEASTERN PUTNAM COUNTIES UNTIL 400 PM EDT...
AT 315 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
EAST PALATKA...MOVING NORTHEAST AT 15 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
PALATKA...HASTINGS...EAST PALATKA...SAINT AUGUSTINE BEACH...
SATSUMA...SAINT AUGUSTINE SHORES...SAINT AUGUSTINE SOUTH...
FEDERAL POINT...BUTLER BEACH...SAN MATEO...ORANGE MILLS...
CRESCENT BEACH...DUPONT CENTER...SPUDS AND ELKTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2962 8145 2962 8152 2957 8152 2950 8164
2971 8174 2989 8142 2981 8120 2979 8119
TIME...MOT...LOC 1915Z 215DEG 15KT 2966 8159
NELSONSpecial weather statement, Jun 30, 3:22 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
322 PM EDT THU JUN 30 2016
FLZ033-125-302000-
COASTAL DUVAL FL-ST. JOHNS FL-
322 PM EDT THU JUN 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ST. JOHNS AND
SOUTHEASTERN DUVAL COUNTIES UNTIL 400 PM EDT...
AT 322 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PALM VALLEY...OR NEAR PONTE VEDRA BEACH...MOVING NORTHEAST AT 15 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...PONTE VEDRA BEACH...NEPTUNE BEACH...SAN PABLO...
PALM VALLEY...LITTLE TALBOT ISLAND...FORT CAROLINE...CRAIG FIELD...
SAWGRASS...NOCATEE AND DURBIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3008 8146 3043 8154 3049 8138 3025 8135
3011 8130
TIME...MOT...LOC 1922Z 243DEG 11KT 3015 8140
NELSONSpecial weather statement, Jun 30, 3:48 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
348 PM EDT THU JUN 30 2016
FLZ036-037-040-302015-
ALACHUA FL-MARION FL-PUTNAM FL-
348 PM EDT THU JUN 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALACHUA...WEST
CENTRAL PUTNAM AND NORTHWESTERN MARION COUNTIES UNTIL 415 PM EDT...
AT 347 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR ROCHELLE...OR 10 MILES NORTHWEST OF CITRA...MOVING NORTHEAST AT
30 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...INTERLACHEN...MELROSE...CITRA...HAWTHORNE...
CROSS CREEK...MELROSE LANDING...ORANGE HEIGHTS...
GAINESVILLE AIRPORT...NEWNANS LAKE...ROCHELLE...HOLLISTER...WALDO...
MICANOPY...REDDICK...MCINTOSH...FLEMINGTON...MANNVILLE...
GROVE PARK AND JOHNSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2945 8241 2948 8241 2948 8244 2952 8247
2983 8214 2982 8212 2980 8212 2978 8208
2976 8208 2975 8206 2972 8205 2974 8198
2963 8177 2931 8227
TIME...MOT...LOC 1947Z 222DEG 26KT 2955 8218
NELSONSpecial weather statement, Jun 30, 3:53 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
353 PM EDT THU JUN 30 2016
FLZ033-302045-
ST. JOHNS FL-
353 PM EDT THU JUN 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR ST. JOHNS COUNTY UNTIL 445 PM
EDT...
AT 353 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
VILANO BEACH...OR NEAR SAINT AUGUSTINE...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
SAINT AUGUSTINE...WORLD GOLF VILLAGE...SAINT AUGUSTINE BEACH...
MARINELAND...VILANO BEACH...SAINT AUGUSTINE SHORES...NOCATEE...
DURBIN...SAINT AUGUSTINE SOUTH...PALM VALLEY...BUTLER BEACH...
SOUTH PONTE VEDRA...CRESCENT BEACH...SAWGRASS...
GUANA RIVER STATE PARK...DUPONT CENTER...ANASTASIA...
SPUDS AND ELKTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2966 8125 2967 8126 2966 8127 2962 8150
3010 8147 3011 8144 3019 8143 3020 8133
2968 8115
TIME...MOT...LOC 1953Z 237DEG 19KT 2994 8139
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 8:43 PM EDT | Areal Flood Advisory | JAX | Clay | 92 min |
| Jun 29, 9:07 PM EDT | Special Weather Statement | JAX | Saint Johns | 23 min |
| Jun 29, 9:16 PM EDT | Areal Flood Advisory | JAX | Clay, Putnam, Saint Johns | 89 min |
| Jun 29, 10:15 PM EDT | Areal Flood Advisory | JAX | Flagler, Putnam, Saint Johns | 90 min |
| Jun 30, 1:21 PM EDT | Special Weather Statement | JAX | Baker | 39 min |
| Jun 30, 1:45 PM EDT | Severe Thunderstorm Warning | JAX | Baker | 30 min |
| Jun 30, 1:51 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 24 min |
| Jun 30, 2:12 PM EDT | Special Weather Statement | JAX | Duval | 48 min |
| Jun 30, 2:22 PM EDT | Special Weather Statement | JAX | Duval | 53 min |
| Jun 30, 2:33 PM EDT | Special Weather Statement | JAX | Putnam | 42 min |
| Jun 30, 2:48 PM EDT | Areal Flood Advisory | JAX | Flagler | 87 min |
| Jun 30, 3:00 PM EDT | Special Weather Statement | JAX | Duval, Nassau | 60 min |
| Jun 30, 3:08 PM EDT | Special Weather Statement | JAX | Saint Johns | 52 min |
| Jun 30, 3:16 PM EDT | Special Weather Statement | JAX | Saint Johns | 44 min |
| Jun 30, 3:22 PM EDT | Special Weather Statement | JAX | Duval | 38 min |
| Jun 30, 3:27 PM EDT | Special Marine Warning | JAX | 63 min | |
| Jun 30, 3:41 PM EDT | Special Marine Warning | JAX | 94 min | |
| Jun 30, 3:48 PM EDT | Special Weather Statement | JAX | Alachua | 27 min |
| Jun 30, 3:53 PM EDT | Special Weather Statement | JAX | Saint Johns | 52 min |
| Jun 30, 4:30 PM EDT | Special Weather Statement | JAX | Putnam | 45 min |
| Jun 30, 5:09 PM EDT | Special Weather Statement | JAX | Flagler | 36 min |
| Jun 30, 7:01 PM EDT | Special Weather Statement | JAX | Marion | 29 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.